×

zbMATH — the first resource for mathematics

Some remarks on ideals in function algebras. (English) Zbl 0214.13902

MSC:
46J20 Ideals, maximal ideals, boundaries
60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Bishop,A minimal boundary for function algebras, Pacific. J. Math.9 (1959), 629–642. · Zbl 0087.28503
[2] T. Gamelin,Uniform Algebras, Prentice Hall, Englewood Cliffs, N.J., 1969. · Zbl 0213.40401
[3] T. Gamelin and G. Lumer,Abstract Hardy spaces, Advances in Math.2 (1968), 118–174. · Zbl 0221.46053 · doi:10.1016/0001-8708(68)90019-4
[4] J. Garnett and I Glicksberg,Algebras with the same multiplicative measures, J. Functional Analysis1 (1967), 331–341. · Zbl 0159.42101 · doi:10.1016/0022-1236(67)90018-3
[5] I. Glicksberg,The abstract F. and M. Riesz theorem, J. Functional Analysis1 (1967), 109–122. · Zbl 0155.18503 · doi:10.1016/0022-1236(67)90029-8
[6] G. Lumer, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.